# SDR UPS03241534

- Difficulty date: October 19, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 51,468 hours, 38,137 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG W/W BS 290 LBL 0 SUSPECT CRACKS IN ROW OF RIVETS AT NLG CEILING.  AREA CUTOUT IAW SRM 51-40-2 FIG 1, HFEC NDF.  REPAIRED CUTOUT IAW SRM 51-10-2 FIG 1.
